# SDR AALA20150702023

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 86,017 hours, 13,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHTS FROM ROWS 20 HJ TO 24 HJ ARE INOPERATIVE.  R & R EMER BATTERY CHARGER FOR SEATS 20 HJ - 24 HJ, M00732.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-07.  SYS CHECKED NORMAL.
